# SDR 97ZZZX3614

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4493X
- Make and model: Bolkms BK117A3
- Aircraft serial: S7038
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 40205773
- Condition: Drifts
- Location: Cockpit Dg
- Part time: 5 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRECTIONAL GYRO DRIFTS OFF HEADING.  FAILED AFTER ONLY 4.5 HOURS OPERATION.
